# SDR UPS97224089

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 002UP
- Make and model: Boeing 727-200
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, SEVERAL EMER EXIT LIGHTS DIM.  REPLACED 11 EXIT LIGHT BATTERIES THROUGHOUT THE CABIN.  CHECK OK IAW TPCR 2-33-MM-97-4082.
